MathSciNet Relay Station
MathSciNet bibliographic data
MR1079008 (91m:65158) 65J10 (65N55)
Bramble, James H.; Pasciak, Joseph E.; Wang, Jun Ping; Xu, Jinchao Convergence estimates for multigrid algorithms without regularity assumptions. Math. Comp. 57 (1991), no. 195, 23–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement